Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
131 Doctors are Online

Pain medicine can effect menstrual cycle? Why do I have dark brown discharge?

can the pain medicine I have been taking for over 5 years now have an effect on my menstrual period? Suddenly I have began spotting in between periods and now this month I received my period on time, got over it, and then almost 2 weeks later started having dark brown blood followed by more regular red blood and it is just like I have my period again, even though it shouldn t be due for another 2 weeks. My periods have always been consistent. The medicine is the only thing I can think of.
Asked On : Tue, 14 Aug 2012
Answers:  1 Views:  13
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Pediatrician 's  Response
thank you very much for your query on heqlth care magic
pian medications do not make any change in the regular menstruation
rather we give pain releiving drugs during dysmenorrhea
the reason for spotting may be assertaied by consulting an obstetrician
hope this answer serves you right
take care
dr mv subrahmanhyam
Answered: Sat, 12 Oct 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor